数学研究通讯

2018, v.34(02) 125-132

[打印本页] [关闭]
本期目录 | 过刊浏览 | 高级检索

Some Normality Criteria for Families of Meromorphic Functions
Some Normality Criteria for Families of Meromorphic Functions

Chen Jun-fan;Cai Xiao-hua;

摘要(Abstract):

Let κ be a positive integer and F be a family of meromorphic functions in a domain D such that for each f ∈ F, all poles of f are of multiplicity at least 2,and all zeros of f are of multiplicity at least κ + 1. Let α and b be two distinct finite complex numbers. If for each f ∈ F, all zeros of f~(κ)-α are of multiplicity at least 2,and for each pair of functions f, g ∈ F, f~(κ)and g~(κ) share b in D, then F is normal in D.

关键词(KeyWords):

Abstract:

Keywords:

基金项目(Foundation): The NSF(11301076)of China;; the NSF(2014J01004) of Fujian Province

作者(Author): Chen Jun-fan;Cai Xiao-hua;

Email:

扩展功能
本文信息
服务与反馈
本文关键词相关文章
本文作者相关文章
中国知网
分享